Periodic solutions of the DABO equation as a sum of repeated solitons

T. Miloh*, M. P. Tulin

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

Abstract

It is shown that the periodic solution of the non-linear DABO equation can be written as an infinite sum of an equally spaced row of identical Lorentzian solitons. This may be considered as a generalisation of a similar result which has been found for the KdV equation and is related to the clean-interaction properties of colliding solitons under non-linear coupling.

Original languageEnglish
Article number023
Pages (from-to)921-923
Number of pages3
JournalJournal of Physics A: Mathematical and General
Volume22
Issue number7
DOIs
StatePublished - 1989

Fingerprint

Dive into the research topics of 'Periodic solutions of the DABO equation as a sum of repeated solitons'. Together they form a unique fingerprint.

Cite this